Submit a question to our community and get an answer from real people.
Submit

What happens If I take these 2 medications at the same time?

I had ingrown toenail surgery yesterday, I took cephalexin and ibuprofen at the sane time. is this bad? can I die? do I stop? how do I take my medications now? please help me here

Report as

Cephalexin is an antibiotic, and Ibuprofen is an anti-inflammatory/pain reliever. They are two completely different medications, and in most cases can be taken together. However anytime you have concerns, you should call your doctor, or your pharmacist. They would be best able to answer your questions regarding your current medications.

http://www.drugs.com/cephalexin.html
http://www.drugs.com/ibuprofen.html

Helpful (4) Fun Thanks for voting Comments (1)
Report as
Thank you for leaving the links you provided, very helpful good day to you (:
Report as
Add a comment...
oarkergreatdane

You'll be fine. Read the label on each bottle. It tells you when to take it and how much. If you're still unclear, you can call the pharmacy.

Helpful (3) Fun Thanks for voting Comments (1)
Report as
Making me feel a little better, thank you for your answer and time (:
Report as
Add a comment...

Call your pharmacy. I always ask my pharmacist about interaction between drugs or medication--they are a fountain of knowledge! They are highly trained, educated, and knowledgeable, I trust them more than the docs, docs are trained in detecting illnesses and so on, pharmacists are trained in drugs, their uses, interactions, and side-effects.

Helpful (2) Fun (1) Thanks for voting Comments (0)
Report as
Add a comment...

Always call the doctor or pharmacy! What works for everyone else might be an issue for you.

Helpful (2) Fun (1) Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches